Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 39, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 20, 2020, 3:32 PM EDT. It took effect at Apr 21, 2020, 3:00 AM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2020, 3:32 PM EDT (19:32 UTC)
- In effect from
- Apr 21, 2020, 3:00 AM EDT
- Expired
- Apr 22, 2020, 8:00 PM EDT
- In force
- 41 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
113 WHUS71 KCLE 201932 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 332 PM EDT Mon Apr 20 2020 LEZ145>149-210345- /O.NEW.KCLE.SC.Y.0039.200421T0700Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 332 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 10 AM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 3 AM Tuesday to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-210345- /O.NEW.KCLE.SC.Y.0039.200421T0700Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 332 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 4 AM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 4 feet expected. * WHERE...Portions of central and western Lake Erie. * WHEN...From 3 AM Tuesday to 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
9 follow-up statements
011 WHUS71 KCLE 210139 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 939 PM EDT Mon Apr 20 2020 LEZ145>149-211000- /O.CON.KCLE.SC.Y.0039.200421T0700Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 939 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 10 AM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 5 to 8 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 3 AM Tuesday to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-211000- /O.CON.KCLE.SC.Y.0039.200421T0700Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 939 PM EDT Mon Apr 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 4 AM EDT WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 1 to 4 feet expected. * WHERE...Portions of central and western Lake Erie. * WHEN...From 3 AM Tuesday to 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
987 WHUS71 KCLE 210811 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 411 AM EDT Tue Apr 21 2020 LEZ145>149-211615- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 411 AM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 9 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-211615- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 411 AM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 knots with gusts up to 40 knots and waves 3 to 7 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
264 WHUS71 KCLE 211346 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 946 AM EDT Tue Apr 21 2020 LEZ145>149-212200- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 946 AM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 9 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-212200- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 946 AM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 knots with gusts up to 40 knots and waves 3 to 7 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
951 WHUS71 KCLE 211948 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 348 PM EDT Tue Apr 21 2020 LEZ145>149-220400- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 348 PM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 9 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-220400- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 348 PM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 knots with gusts up to 40 knots and waves 3 to 7 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
230 WHUS71 KCLE 220202 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1002 PM EDT Tue Apr 21 2020 LEZ145>149-221015- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1002 PM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-220800- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1002 PM EDT Tue Apr 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 knots diminishing to 10 to 20 knots. Waves 3 to 5 feet subsiding to 1 to 3 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
097 WHUS71 KCLE 220803 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 403 AM EDT Wed Apr 22 2020 LEZ142>144-220915- /O.EXP.KCLE.SC.Y.0039.000000T0000Z-200422T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 403 AM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have decreased enough to allow the small craft advisory to end. $$ LEZ147>149-221615- /O.EXT.KCLE.SC.Y.0039.000000T0000Z-200422T1900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 403 AM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots and waves 3 to 6 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-221400- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 403 AM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Northwest winds 10 to 15 knots and waves 3 to 5 feet subsiding to 1 to 3 feet by late morning. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
288 WHUS71 KCLE 221336 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 936 AM EDT Wed Apr 22 2020 LEZ145-146-221445- /O.EXP.KCLE.SC.Y.0039.000000T0000Z-200422T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 936 AM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Winds and waves have diminished, and Small Craft Advisory conditions are no longer expected. $$ LEZ147>149-221900- /O.CON.KCLE.SC.Y.0039.000000T0000Z-200422T1900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 936 AM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...West winds around 15 knots and waves 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
541 WHUS71 KCLE 221851 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 251 PM EDT Wed Apr 22 2020 LEZ147-148-222000- /O.CAN.KCLE.SC.Y.0039.000000T0000Z-200422T1900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 251 PM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... A Small Craft Advisory is no longer warranted based on latest observations and the latest marine forecast. $$ LEZ149-230000- /O.EXT.KCLE.SC.Y.0039.000000T0000Z-200423T0000Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 251 PM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 10 to 15 knots with gusts up to 25 knots and waves 3 to 5 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
034 WHUS71 KCLE 230006 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 806 PM EDT Wed Apr 22 2020 LEZ149-230115- /O.EXP.KCLE.SC.Y.0039.000000T0000Z-200423T0000Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 806 PM EDT Wed Apr 22 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves will continue to subside this evening. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 2:17 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 20, 2:17 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 217 PM EDT Mon Apr 20 2020 .SYNOPSIS... A weak ridge of high pressure will move across the area today. A strong cold front will move southeast across the area late tonight into tomorrow morning. High pressure from the northern Plains will move east across the Ohio Valley on Tuesday night and to the mid- Atlantic by Wednesday. Low pressure will develop over the southern Great Plains on Wednesday and move northeast across the Ohio Valley Thursday night into Friday. && .NEAR TERM /THROUGH TUESDAY/... Forecast still remains on track with clear skies overhead, so just a few adjustments to temperatures but otherwise no changes. Original discussion... Weak high pressure will make its way across the area today, allowing for mostly clear skies through much of the daytime hours. Despite the generally cooler airmass, sunny skies and southwest winds may actually bring the western parts of our CWA (think Toledo, Findlay, Marion areas) to around 60 degrees by this afternoon. Most of the rest of the area should still be below normal, especially far northeast Ohio and northwest Pennsylvania where flow off of Lake Erie will keep things a bit cooler. An upper-level trough with very cold origins will dive down southeast across the Great Lakes region tonight and tomorrow. A strong cold front will extend southwest from the resulting surface low moving across Ontario and Quebec. This cold front will move southeast across the Great Lakes region late tonight, moving southeast across our forecast area early tomorrow morning. Current timing of the front is generally expected to occur between 08-12Z. Scattered showers are likely to occur with the front along with a chance for some development ahead of the front late tonight as well. Strong cold air advection behind this cold front will lead to cool temperatures (with well below average high temperatures in the 40s) and very gusty winds of up to 30-35 knots on Tuesday. Lake effect/enhanced showers develop during the afternoon/evening hours on Tuesday due to a cold airmass characterized by 850 mb temperatures as low as -10 C, resulting in a lake sfc to 850 mb temperature difference of 16 C and lake-induced CAPE of around 400 J/kg. Snow will mix in with rain Tuesday afternoon/evening in northwest Pennsylvania especially for the higher elevations. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... Some lingering lake effect rain/snow showers will continue Tuesday night into Wednesday morning, mainly for NW PA. Some light accumulations are a definite possibility. High pressure ridges into the area for a few hours on Wednesday. The next piece of mid level jet energy moves through the northwesterly flow at that level and could bring some sprinkles to the area Wednesday afternoon into the evening closer to the lakeshore. There may be a brief dry period at some point Wednesday night into Thursday morning. Beyond the morning low pressure moving up the Ohio River Valley will increase rain chances with the better chances arriving Thursday night. Temperatures through the short term will remain below seasonal averages. Highs Wednesday ranging from the lower 40s across NW PA to the upper 50's southwest. Warmer on Thursday with highs in the 50's to near 60. && .LONG TERM /FRIDAY THROUGH SUNDAY/... Beyond Friday morning it appears the region will briefly be between storm systems. However the next storm system looks to arrive early Saturday morning with another round of showers. Models are then hinting that an upper level trough may park over the Great Lakes region for a couple days. This will mean a continuation of below normal temperatures. && .AVIATION /18Z Monday THROUGH Saturday/... High pressure will keep VFR conditions across the region through this evening. A cold front will push east across the area overnight, with scattered -SHRA and some MVFR conditions possible. Winds will become northwest behind the front after 12Z, with gusts to 25 kts but generally VFR conditions. Outlook...Non-VFR possible with lake effect rain/snow showers Tuesday afternoon through Tuesday night. Non-VFR possible again with scattered rain showers Wednesday night through Friday. && .MARINE... High pressure just north of Lake Erie will dissipate as it drifts eastward today. This should allow the current northeast winds to decrease and shift to the southeast through the afternoon. Low pressure will move from central Ontario to central Quebec tonight with a cold front crossing the lake after midnight. Winds shift to the southwest and increase ahead of the cold front this evening. In the wake of the cold front overnight winds become west to northwest and could approach 30 knots. A small craft advisory is likely after midnight tonight continuing until early Wednesday morning. Most likely lingering longest across the eastern third of the lake. High pressure will move east across the Ohio Valley Wednesday with lighter winds. Low pressure is expected to move east across the Ohio Valley Thursday night. This will produce a northeast wind on the lake for an extended period of time and may end up causing some lakeshore flooding Thursday night into the weekend from Vermilion westward to Toledo. In any event there will be an increase in the lakeshore erosion with the onshore flow. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Saunders NEAR TERM...Greenawalt/Saunders SHORT TERM...MM LONG TERM...MM AVIATION...Greenawalt MARINE...MM
Hazardous weather outlook, Apr 20, 3:33 AM EDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 333 AM EDT Mon Apr 20 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-210745- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 333 AM EDT Mon Apr 20 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.